Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Brown spots on left arm. One in the anticubital area, other one below that. What could this be?

Hi Doctor, I have 2 dark brown marks apeeared on my left arm . One at the place of the veins where they normally take some blood for the lab and the other one is just in the middle area between the wrest and the other spot. They look exactly like the ones which appear sometimes after blood samples are taken by the lab.?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Do not worry, it is ecchymoses.
There was leaking of blood while draining the blood sample.
Blood is collected in dermis and produce ecchymosis....purpura .
This is purpura after trauma.
It will go away by itself.
Initially it will become little darker, then it will fade and ultimately it will vanish.
Thrombophob oint. might be helpful for early regression.
You can take vitamin C and vitamin K.

You will be alright in few weeks.
I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor